# SDR UHLA013309

- Difficulty date: March 25, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104769
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 525 - BED-TTN - CREW NOTICED THAT SOME OF THE EMERGENCY LIGHTS WHERE OUT DURING THERE PRE-FLIGHT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  EMERGENCY LIGHT SYSTEM, OPS CHECK GOOD.  (M)
